| Catalog Number |
P99-190-TT10 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a screwdriver broke intra-operatively during an orif ankle procedure.The procedure was completed using a secondary screwdriver available as backup, and no fragments or components fell into the patient.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).H4:
multiple manufacture dates were listed in the dhr documents:
(b)(6)2017.(b)(6)2017.(b)(6)2018.G2: foreign - event occurred in singapore.Complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified the driver tip is broken off.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.